Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/9466
Title: Generalized Onsager symmetry
Author: Dufty, James W.
Rubí Capaceti, José Miguel
Keywords: Mecànica estadística
Fluctuacions (Física)
Statistical mechanics
Fluctuations (Physics)
Issue Date: 1987
Publisher: The American Physical Society
Abstract: Onsager's symmetry theorem for transport near equilibrium is extended in two directions. A corresponding symmetry is obtained for linear transport near nonequilibrium stationary states, and the class of transport laws is extended to include nonlocality in both space and time. The results are formally exact and independent of any specific model for the nonequilibrium state.
Note: Reproducció digital del document publicat en format paper, proporcionada per PROLA i http://dx.doi.org/10.1103/PhysRevA.36.222
It is part of: Physical Review A, 1987, vol. 36, núm. 1, p. 222-225.
URI: http://hdl.handle.net/2445/9466
ISSN: 1050-2947
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
38921.pdf702.95 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.